Weighted aleksandrov estimates: PDE and stochastic versions

Research output: Contribution to journalArticle


Several pointwise estimates are proved for solutions of linear elliptic equations with measurable coefficients in smooth domains through the weighted Ldnorm of the free term. The weights allow the free term to blow up near the boundary. Weighted estimates for occupation times of diffusion processes are also presented.

Original languageEnglish (US)
Pages (from-to)509-520
Number of pages12
JournalSt. Petersburg Mathematical Journal
Issue number3
StatePublished - Jan 1 2020


  • Aleksandrov estimates
  • Elliptic equations
  • Weights

Fingerprint Dive into the research topics of 'Weighted aleksandrov estimates: PDE and stochastic versions'. Together they form a unique fingerprint.

  • Cite this